Note: The references are not ordered alphabetically!

600 C. Hundack, H. Stamm--Wilbrandt
Extended circle graphs I
Tech. Report IAI-TR-95-5, Rheinische Friedrich-Wilhelm-Universit\"at Bonn, Institut f\"ur Informatik III 0
601 T. Ibaraki, U.N. Peled
Sufficient conditions for graphs to have threshold number 2
Annals of Discrete Math. 11 1981 241--268
ZMath 0479.05058
602 K. Iijama, Y. Shibata
A bipartite representation of a triangulated graph and its chordality
{\sl Dept. of Comp. Sci., Genma Univ. CS 79-1} %???????? 1979
603 H. Imai
Finding connected components of an intersection graph of squares in the euclidean plane
Inf. Proc. Letters 15 1982 125--128
ZMath 0494.68055
604 H. Imai, T. Asano
Finding the connected components and a maximum clique of an intersection graph of rectangles in the plane
J. Algorithms 4 1983 310--323
ZMath 0548.68067
605 Z. Jackowski
A new characterization of proper interval graphs
Discrete Math. 105 1992 103--109
ZMath 0766.05070
606 M.S. Jacobson, J. Lehel, L.M. Lesniak
$\phi$--threshold and $\phi$--tolerance chain graphs
Discrete Appl. Math. 44 1993 191--203
ZMath 0787.05087
607 M.S. Jacobson, F.R. McMorris, H.M. Mulder
Tolerance intersection graphs
manuscript 1989
608 M.S. Jacobson, F.R. McMorris, H.M. Mulder
An introduction to tolerance intersection graphs
{\sc Y. Alavi, G. Chartrand, O.R. Oellerman, A.J. Schwenk}, eds..Graph Theory, Combinatorics and Applications Vol. 2,J. Wiley, New York 1991 705--723
ZMath 0840.05079
609 M.S. Jacobson, F.R. McMorris, E. Scheinerman
General results on tolerance intersection graphs
J. Graph Theory 15 1991 573--577
ZMath 0741.05070
610 R.E. Jamison
A development of axiomatic convexity
Tech. Report 481, Clemson University, Clemson SC, 1970
611 R.E. Jamison
A general theory of convexity
Ph. D. Thesis, University of Washington, Seattle, 1974 0
ZMath 0449.46018
612 R.E. Jamison
Convexity and block graphs
Congressus Numerantium 33 1981 129--142
ZMath 0495.05056
613 R.E. Jamison
A perspective on abstract convexity: Classifying alignments by varieties
{\sl Convexity and Related Combinatorial Geometry} ({\sc D.C. Kay, M.Breen}, eds.),Marcel Dekker, New York, Basel 1982 113--150
ZMath 0482.52001
614 B. Jamison, S. Olariu
$P_4$--reducible graphs -- a class of uniquely tree representable graphs
Studies in Appl. Math. 81 1989 79--87
ZMath 0699.05054
615 B. Jamison, S. Olariu
On the semi--perfect elimination
Advances in Appl. Math. 9 1988 364--376
ZMath 0684.05020
616 B. Jamison, S. Olariu
A linear--time recognition algorithm for $P_4$--reducible graphs
{\sl Proc. 9th Conf. on Found. of Software Technol. and Theor. Comp. Sci.},Bangalore, India,Lecture Notes in Comp. Sci. 405 1989 1--19
ZMath 0729.68073
617 B. Jamison, S. Olariu
A new class of brittle graphs
Studies in Appl. Math. 81 1989 89--92
ZMath 0701.05054
618 B. Jamison, S. Olariu
On a unique tree representation for $P_4$--extendible graphs
Discrete Appl. Math. 34 1991 151--164
ZMath 0754.05051
619 B. Jamison, S. Olariu
A tree representation for $P_4$--sparse graphs
Discrete Appl. Math. 35 1992 115--129
ZMath 0763.05092
620 B. Jamison, S. Olariu
Recognizing $P_4$--sparse graphs in linear time
SIAM J. Computing 21 1992 381--406
ZMath 0763.05093
621 B. Jamison, S. Olariu
$p$--components and the homogeneous decomposition of graphs
SIAM J. Discr. Math. 8 1995 448--463
ZMath 0830.05056
622 K. Jansen
A characterization for parity graphs and a coloring problem with costs
DIMACS Technical Report 98--7, 1998 0
ZMath 0910.05028
623 E. Jarrett
On iterated triangular line graphs
Proceedings 7th Conf. on Graph Theory, Combin. Algor. and Appl., Kalamazoo 1992 1995 589--599
ZMath 0843.05067
624 E.M. Jawhari, D. Misane, M. Pouzet
Retracts: graphs and ordered sets from the metric point of view
{\sl Combinatorics and ordered sets, Contemp. Math., A.M.S.} 1986 175--226
ZMath 0597.54028
625 T.R. Jensen, B. Toft
Graph Coloring Problems
J. Wiley, New York 1995
ZMath 0855.05054
626 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 2 1981
ZMath 0694.68035
627 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 3 88--99, 182--195, 288--300, 381--395 1982
ZMath 0694.68035
628 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 4 87--100, 189--203, 286--300, 397--411 1983
ZMath 0694.68035
629 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 5 147--160, 284--299, 433--447, 595--609 1984
ZMath 0694.68035
630 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 6 145--159, 291--305, 434--451 1985
ZMath 0694.68035
631 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 7 289--305, 584--601 1986
ZMath 0694.68035
632 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 8 285--303, 438--448 1987
ZMath 0694.68035
633 D.S. Johnson
The \NP--completeness column: an ongoing guide
J. Algorithms 9 1988 426--444
ZMath 0694.68035
634 H.A. Jung
On a class of posets and the corresponding comparability graphs
J. Comb. Theory (B) 24 1978 125--133
ZMath 0382.05045
635 N. Kahale
Eigenvalues and expansion of regular graphs
J. ACM 42 1995 1091--1106
ZMath 0885.68117
636 J. Kahn
A family of perfect graphs associated with directed path graphs
J. Comb. Theory (B) 37 1984 279--282
ZMath 0544.05033
637 V.B. Kalinin
Intersection graphs of curves and segments (in Russian)
Kibernetika 3 1982 122--123
ZMath 0518.05026
638 V.B. Kalinin
On intersection graphs (in Russian)
in: Algorithmic Constructions and Their Efficiency,{\sl Yaroslav. Gos. Univ. Yaroslavl 140} 1983 72--76
639 V.B. Kalinin
On a question of Berge (in Russian)
Mat. Sametki 34 1983 131--133
640 V.B. Kalinin
A sufficient condition for the representability of a graph as the intersection graph of curves in the plane (in Russian)
in: Modelling and optimization of computing systems and processes,{\sl Yaroslav. Gos. Univ. Yaroslavl} 1988 37--40
641 S. Kannan, M. Naor, S. Rudich
Implicit representations of graphs
SIAM J. Discr. Math. 5 1992 596--603
ZMath 0768.05082
642 H. Kaplan, R. Shamir
Pathwidth, bandwidth and completion problems to proper interval graphs with small cliques
SIAM J. Computing 25 1996 540--561
643 I.A. Karapetjan
Coloring of arc graphs (in Russian)
{\sl Akad. Nauk Armjan. SSR Dokl. 70} 306--311 1980
644 D. Kargar, R. Motwani, M. Sudan
Approximate graph coloring by semidefinite programming
J. ACM 45 246--265 1998
ZMath 0904.68116
645 R.M. Karp
Mapping the genome: some combinatorial problems arising in molecular biology
25th Ann. ACM Sympos. on Theory of Comp. 1993 278--285
646 D.C. Kay, G. Chartrand
A characterization of certain ptolemaic graphs
Canad. J. Math. 17 1965 342--346
ZMath 0139.17301
647 D. Kelly
On the dimension of partially ordered sets
Discrete Math. 35 1981 135--156
ZMath 0468.06001
648 D. Kelly, W.T. Trotter, Jr.
Dimension theory for ordered sets
{\sl Ordered sets}, {\sc I. Rival}, ed.,Reidel, Dordrecht 1982 171--211
ZMath 0499.06003
649 A. Kelmans
The number of trees in graphs I
Automat. Remote Control 26 1965 2118--2129
ZMath 0146.45902
650 A. Kelmans
The number of trees in graphs II
Automat. Remote Control 27 1966 233--241
ZMath 0146.45902
651 N. Khouzam
Master's Thesis
McGill Univ. Montreal 1986
652 H.A. Kierstead, J. Qin, W.T. Trotter
The dimension of cycle--free orders
Order 9 1992 103--110
ZMath 0773.06003
653 H.A. Kierstead, V. R\"odl
Applications of hypergraph coloring to coloring graphs not inducing certain trees
Discrete Math. 150 1996 187--193
ZMath 0856.05039
654 H.A. Kierstead, W.T. Trotter
Colorful induced subgraphs
Discrete Math. 101 1992 165--169
ZMath 0765.05047
655 T. Kikuno, N. Yoshida, Y. Kakuda
A linear time algorithm for the domination number of a series--parallel graph
Discrete Appl. Math. 5 1983 299--311
ZMath 0507.05060
656 L.M. Kirousis, C.H. Papadimitriou
Interval graphs and searching
Discrete Math. 55 1985 181--184
ZMath 0566.05056
657 L.M. Kirousis, C.H. Papadimitriou
Searching and pebbling
Theor. Comp. Sci. 47 1986 205--218
ZMath 0616.68064
658 S. Klav\v{z}ar
Absolute retracts of split graphs
Discrete Math. 134 1994 75--84
ZMath 0812.05051
659 S. Klav\v{z}ar, H.M. Mulder
Median graphs: characterizations, location theory and related structures
Tech. Report 9641/A, Erasmus University of Rotterdam 0
ZMath 0931.05072
660 M.M. Klawe, D.G. Corneil, A. Proskurowski
Isomorphism testing in hookup classes
SIAM J. Alg. Discr. Meth. 3 (2) 1982 260--274
ZMath 0503.05023
661 D.J. Kleitman, S.Y. Li
A note on unigraphic sequences
{\sl Studies Appl. Math.} 54 1975 283--287
ZMath 0321.05127
662 B. Klinz, R. Rudolf, G.J. Woeginger
Permutation matrices to avoid forbidden submatrices
Discrete Appl. Math. 60 1995 223--248
ZMath 0837.05031
663 B. Klinz, R. Rudolf, G.J. Woeginger
On the recognition of permuted bottleneck Monge matrices
Discrete Appl. Math. 63 1995 43--74
ZMath 0840.05058
664 T. Kloks
Treewidth
Ph. D. Thesis, {\sl Utrecht University} ,Lecture Notes in Comp. Sci. 842 (1994) 1993
665 T. Kloks
Treewidth of circle graphs
4th \ISAAC,Lecture Notes in Comp. Sci. 762 1993 108--117
ZMath 0852.68069
666 T. Kloks
$K_{1,3}$--free and $W_4$--free graphs
Inf. Proc. Letters 60 1996 221--223
ZMath 0900.68231
667 T. Kloks
Treewidth -- Computations and Approximations
Lecture Notes in Comp. Sci. 842 1994
ZMath 0825.68144
668 T. Kloks, H. Bodlaender
Testing superperfection of $k$--trees
Lecture Notes in Comp. Sci. 621 1992 292--303
669 T. Kloks, D. Kratsch
Treewidth of chordal bipartite graphs
J. Algorithms 19 1995 266--281
ZMath 0839.68070
670 T. Kloks, D. Kratsch
Listing all minimal separators of a graph
SIAM J. Computing 27 605--613 1998
ZMath 0907.68136
671 T. Kloks, D. Kratsch
Computing a perfect edge without vertex elimination ordering of a chordal bipartite graph
Inf. Proc. Letters 55 1995 11--16
ZMath 0875.68458
672 T. Kloks, D. Kratsch, H. M\"uller
Dominoes
20th Intern. Workshop on Graph--Theoretic Concepts in Comp. Sci. WG'94,Lecture Notes in Comp. Sci. 903 1995 106--120
673 T. Kloks, D. Kratsch, H. M\"uller
Finding and counting small induced subgraphs efficiently
Lecture Notes in Comp. Sci. 1017 , 1995 14--23
674 T. Kloks, D. Kratsch, J. Spinrad
Treewidth and pathwidth of cocomparability graphs of bounded dimension
{\sl Computing Science Notes 93/46, Eindhoven University of Technology} 1993
675 T. Kloks, D. Kratsch, J. Spinrad
On treewidth and minimum fill--in of asteroidal triple--free graphs
Theor. Comp. Sci. 175 1997 309--335
ZMath 0903.68139
676 D.E. Knuth
The sandwich theorem
Electronic J. Comb. 1 (http://www.combinatorics.org/) 1994
Electronic J. CombZMath 0810.05065
677 M. Koebe
Spider graphs -- a new class of intersection graphs
unpublished manuscript
678 M. Koebe
Colouring of spider graphs
{\em ''Festschrift zu Ehren von {\sc Gerhard Ringel}''}{\sc R. Bodendiek, R. Henn}, eds.,{\em Topics in Combinatorics and Graph Theory}, Physica VerlagHeidelberg 1990, 0 435--441
ZMath 0715.05024
679 M. Koebe
On a new class of intersection graphs
In: {\sc J. Ne\v set\v ril, M. Fiedler}, eds.,{\em Fourth Czechoslovakian Symposium on Combinatorics, Graphs and Complexity},Elsevier, Amsterdam 1992, 0 141--143
ZMath 0767.05079
680 P. Koebe
Kontaktprobleme der konformen Abbildung
{\sl Berichte \"uber die Verhandlungen der S\"achsischen Akademie derWissenschaften}, Leipzig, Math.--Physikal. Klasse 88 1936 141--164
ZMath 0017.21701
681 D. K\"onig
\"Uber Graphen und ihre Anwendungen auf Determinantentheorie und Mengenlehre
Math. Annal. 77 1916 453--465
682 D. K\"onig
Theorie der endlichen und unendlichen Graphen
{\sl Akademische Verlagsgesellschaft Leipzig} 1936
683 J. K\"orner, G. Simonyi, Z. Tuza
Perfect couples of graphs
Combinatorica 12 1992 179--192
ZMath 0778.05071
684 J. K\"orner
An extension of the class of perfect graphs
{\em Studia Math. Hung.} 8 1973 405--409
ZMath 0289.05132
685 M. Koren
Pairs of sequences with a unique realization by bipartite graphs
J. Comb. Theory (B) 21 1976 224--234
ZMath 0298.05139
686 M. Koren
Sequences with a unique realization by simple graphs
J. Comb. Theory (B) 21 1976 235--244
ZMath 0298.05140
687 N. Korte, R.H. M\"ohring
An incremental linear--time algorithm for recognizing interval graphs
SIAM J. Computing 18 1989 68--81
ZMath 0678.68043
688 J. Kratochv\'il
String graphs I. The number of critical nonstring graphs is infinite
J. Comb. Theory (B) 52 1991 53--66
ZMath 0675.05058
689 J. Kratochv\'il
String graphs II. Recognizing string graphs is \NP--hard
J. Comb. Theory (B) 52 1991 67--78
ZMath 0661.05054
690 J. Kratochv\'il
A special planar satisfiability problem and a consequence of its \NP--completeness
Discrete Appl. Math. 52 (1994) 1992 233--252
ZMath 0810.68083
691 J. Kratochv\'il
Intersection graphs of noncrossing arc--connected sets in the plane
Sympos. on Graph Drawing GD'96 ({\sc S. North}, ed.),Lecture Notes in Comp. Sci. 1190 1996 257--270
692 J.Kratochv\'il, M. Goljan, P. Ku\v{c}era
String graphs (monograph)
Rozpr. Cesk. Akad. Ved, Rada Mat. Pr_r. Ved 96, No.3, 96 p. (1986).
ZMath 0607.05031
693 J. Kratochv\'il, J. Matou\v sek
Intersection graphs of segments
J. Comb. Theory (B) 62 1994 289--315
doi 10.1006/jctb.1994.1071
ZMath 0808.68075
694 J. Kratochv\'il, T. Przytycka
Grid intersection and box intersection graphs on surfaces
% Graph Drawing GD'95, {\sc F.J. Brandenburg}, ed.,Lecture Notes in Comp. Sci. 1027 1995 365--372
695 J. Kratochv\'il, Zs. Tuza
Intersection dimensions of graph classes
Graphs and Combinatorics 10 1994 159--168
ZMath 0808.05092
696 D. Kratsch
The Structure of Graphs and the Design of Efficient Algorithms
Habilitation Thesis, Friedrich--Schiller--Universit\"at Jena 1995
697 D. Kratsch
Domination and total domination on asteroidal triple-free graphs.
Discrete Appl. Math. 99, No.1-3, 111-123 (2000). [ISSN 0166-218X]
ZMath
698 D. Kratsch
Domination in Graphs
Volume 2: Advances, Chapter 8: Algorithms {\sc T. Haynes, S. Hedetniemi,P. Slater} (eds.), \MarDek\ 1998
ZMath 0931.05062
699 T. Kratzke, B. Reznick, D. West
Eigensharp graphs: decomposition into complete bipartite subgraphs
Trans. Amer. Math. Soc. 308 1988 637--653
ZMath 0652.05037